# SDR SWAA2025100620938

- Difficulty date: October 3, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N8739L
- Make and model: Boeing 737-8
- Aircraft serial: 60231
- Aircraft time: 14,272 hours, 6,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT EMERGENCY EXIT LIGHTS INOPERATIVE.   REMOVED AND REPLACED RIGHT AFT BATTERY PACK IAW AMM 33-51-06. OPS CHECK GOOD.  NO OTHER DEFECTS NOTED.
